MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A

TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A
Model Number IPN914218
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Part of plastic split detached from side.There was no patient injury.
 
Additional Manufacturer Narrative
Qn# (b)(4).Device is available for return by an mw subject matter expert.When reviewed by mw, presence of the defect was confirmed.Customer provided lot #3351150000.A review of the device history record was performed.No ncrs were noted.Per our mei-100232 all units undergo mechanical tensile testing to each retracted wing and visual inspection for breaks/cracks.Based on the record review and the 100% testing of all units in the lot; it is determined that this complaint is not valid against mw life sciences.No trend or systemic failures that would require corrective action.
 
Event or Problem Description
Part of plastic split detached from side.There was no patient injury.

Brand Name
WECK EFX SHIELD PORT SITE CLOSURE SYSTEM
Common Device Name
INSTRUMENT, LIGATURE PASSING A
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11706721
Report Number3011137372-2021-00123
Device Sequence Number11622244
Product Code HCF
UDI-Device Identifier14026704645272
UDI-Public14026704645272
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2023
Device Model NumberIPN914218
Device Catalogue NumberEFX002
Device Lot Number3351150000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.